# SDR UIEA2018010300006

- Difficulty date: January 3, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,431 hours, 10,115 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED WITH LEFT WEATHER SYS SELECTED. CIRCUIT BREAKER F2 TRIPPED.  WEATHER RADAR SYS STATUS MESSAGE.  RESET THE CIRCUIT BREAKER.  WEATHER RADAR GROUND TESTED OK IAW AMM 34-43-00.
